# SDR ASOA201100942

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TEE BRACKET FOUND CRACKED LBL 9 AND FS 280.  R & R LT TEE BRACKET IAW SRM 51-42-21-001-001 AND 51-42-22-001-001.  MINOR REPAIR.
